... a zombie. At the gym I thought I was going to pass out after cardio, I've been irritable and not wanting to do anything. My appetite is off and all I want to do is sleep. Am I the only one that wants off this medication merrygoround? I feel like its not even helping and I don't want to go through this anymore!
I was on Ativan, similar, but not the same as Xanax. I suggest you contact your psychiatrist right away. There is a real chance your dosage is off. I can speak from experience that when it is off, you can feel like hell on these kinds of meds.
There are others here with specific experience with Xanax, some good and some bad. Your mileage will vary, but your doc is your best resource.
Let us know how this plays out.
IF you cannot reach your doc, try to split the tablet (if it is a tab that is scored, so you are actually able to split it) in half and try half the dose.
That may help greatly but just until you can reach your doc.
If you don't know if the tablet can be split, call your pharmacy about your exact prescription, is it ok to split?
Hello. Xanax has a sedating effect especially with other medications. Pain meds and depressions meds, for example do this. Cutting it in half is a good idea. I do that. A simple pill cutter for a few dollars will make this easy on you. Keep in touch with the doctor and let us know how you are. Don't just stop. I found that .25 works for me. If I take .50 I am too sedated. So a little edgy or being a lump in a chair.
It is a merry go round with meds. What works for one person is trouble for another. Keep the search. When the right meds are present for anxiety, you can do the real work with a therapist to help you learn how to handle anxiety and such. That is how to get off the ride.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 4 answers
Posted 22 Sep 2011 • 17 answers
Posted 22 Jan 2012 • 3 answers
Posted 29 Jan 2012 • 4 answers
Posted 13 Nov 2013 • 2 answers